# SDR 96ZZZX5830

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: O35
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 261950010
- Condition: Loose Connector
- Location: Emerg Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY PRESSURIZATION KICKED ON AT 14,500.  TIGHTENED AND RE-SAFTIED CONNECTOR ON RT EMERGENCY BLEED VALVE.  GROUND AND TEST FLIGHT CHECK NORMAL.
